A note on "Continuous review perishable inventory systems: models and heuristics"

Creative Commons License

Gurler U., Ozkaya B.

IIE TRANSACTIONS, vol.35, no.3, pp.321-323, 2003 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 35 Issue: 3
  • Publication Date: 2003
  • Doi Number: 10.1080/07408170304369
  • Journal Name: IIE TRANSACTIONS
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED)
  • Page Numbers: pp.321-323
  • Hacettepe University Affiliated: Yes


In a recent paper, Lian and Liu (2001) consider a continuous review perishable inventory model with renewal arrivals, batch demands and zero lead times. However, the main analytical result they provide holds only for some special cases such as Poisson arrivals with exponential interarrival times. In this note we generalize Theorem 1 of Lian and Liu (2001) for the case where the arrivals follow an arbitrary renewal process.